Connected quantized Weyl algebras and quantum cluster algebras

Fish, C.D. and Jordan, D.A. (2018) Connected quantized Weyl algebras and quantum cluster algebras. Journal of Pure and Applied Algebra, 222 (8). pp. 2374-2412. ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
  • Fish, C.D.
  • Jordan, D.A.
Copyright, Publisher and Additional Information: © 2017 Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Dates:
  • Accepted: 6 August 2017
  • Published (online): 19 September 2017
  • Published: August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Jan 2018 16:54
Last Modified: 14 Aug 2020 14:22
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2017.09.019

Download

Filename: connqweyl.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics